# SDR CHQA200600079

- Difficulty date: July 9, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N260SK
- Make and model: Emb EMB-145
- Aircraft serial: 145128
- Aircraft time: 17,919 hours, 13,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED SERVICEABLE EMERGENCY LIGHT IAW EMB 145 MM 33-50-07.
